# SDR UIEA2018121502843

- Difficulty date: December 15, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,084 hours, 16,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 70210
- Part serial: 104247
- Condition: Faulty
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP VALVE ADVISORY MESSAGE. REACTIVATED EQUIP COOLING SYSTEM AND FOUND NO FAULTS. ATTEMPED POWER TRANSFER GND TO APU AND APU TO GND AND COULD NOT RE-CREATE FAULT. ALSO OBSERVED VALVE LIGHT ANNUNCIATE AND EXTINGUISH WHEN TOGGLING COOLING SELECTOR FROM AUTO STBY. NEEDS FURTHER TROUBLE SHOOTING AND DEACTIVATED COOLING VALVES PER DDG 21-58-06 PROCEDURE 2. REPLACED EQUIP COOLING MODULATING VLV IAW AMM REF 21-61-06, OPS CKS GOOD.
